# SDR FDEA201810202959

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 8,181 hours, 3,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Part number: A657C30
- Condition: Missing
- Location: Jumpseat
- Component: Harness Assy
- Component part number: 65B4028911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT JUMP/SUPERNUMERARY SEAT MISSING CARABINER/D- RING 1 EA. REINSTALLED THE D RING OF THE ESCAPE HARNESSES AS PER AMM 22-61-03-2. CHECKED NORMAL.
